American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10F20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] J. H. McCabe. The quotient-difference algorithm and the Pad\'e table: an alternative form and a general continued fraction . Math. Comp. 41 (1983) 183-197. MR 701633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] K. Alniaçik. On $U\sb{m}$-numbers . Proc. Amer. Math. Soc. 85 (1982) 499-505. MR 660590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. C. Lagarias. Best simultaneous Diophantine approximations. I. Growth rates of best approximation denominators . Trans. Amer. Math. Soc. 272 (1982) 545-554. MR 662052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Don Zagier. On the number of Markoff numbers below a given bound . Math. Comp. 39 (1982) 709-723. MR 669663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] D. H. Fowler. Ratio in early Greek mathematics. Bull. Amer. Math. Soc. 1 (1979) 807-846. MR 546311.
Abstract, references, and article information   
View Article: PDF

[6] H. R. P. Ferguson and R. W. Forcade. Generalization of the Euclidean algorithm for real numbers to all dimensions higher than two. Bull. Amer. Math. Soc. 1 (1979) 912-914. MR 546316.
Abstract, references, and article information   
View Article: PDF

[7] Harald Niederreiter. Quasi-Monte Carlo methods and pseudo-random numbers. Bull. Amer. Math. Soc. 84 (1978) 957-1041. MR 508447.
Abstract, references, and article information   
View Article: PDF

[8] Theresa P. Vaughan. A generalization of the simple continued fraction algorithm . Math. Comp. 32 (1978) 537-558. MR 0480367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] T. W. Cusick. The Szekeres multidimensional continued fraction . Math. Comp. 31 (1977) 280-317. MR 0429765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Mary E. Gbur. The Markoff spectrum and minima of indefinite binary quadratic forms . Proc. Amer. Math. Soc. 63 (1977) 17-22. MR 0434963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] D. Shanks. Table errata: ``Regular continued fractions for $\pi $ and $\gamma $'', (Math. Comp. {\bf 25} (1971), 403); ``Rational approximations to $\pi $'' (ibid. {\bf 25} (1971), 387--392) by K. Y. Choong, D. E. Daykin and C. R. Rathbone . Math. Comp. 30 (1976) 381. MR 0386215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] James L. Hlavka. Results on sums of continued fractions . Trans. Amer. Math. Soc. 211 (1975) 123-134. MR 0376545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Melvyn B. Nathanson. Approximation by continued fractions . Proc. Amer. Math. Soc. 45 (1974) 323-324. MR 0349594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Richard B. Lakein. Continued fractions and equivalent complex numbers . Proc. Amer. Math. Soc. 42 (1974) 641-642. MR 0382179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. D. Hendy. Applications of a continued fraction algorithm to some class number problems . Math. Comp. 28 (1974) 267-277. MR 0330102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] T. W. Cusick. On M. Hall's continued fraction theorem . Proc. Amer. Math. Soc. 38 (1973) 253-254. MR 0309875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] K. E. Hirst. Continued fractions with sequences of partial quotients . Proc. Amer. Math. Soc. 38 (1973) 221-227. MR 0311581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] David G. Cantor, Paul H. Galyean and Horst G. Zimmer. A continued fraction algorithm for real algebraic numbers . Math. Comp. 26 (1972) 785-791. MR 0330118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Michael A. Morrison and John Brillhart. The factorization of $F_7$. Bull. Amer. Math. Soc. 77 (1971) 264. MR 0268113.
Abstract, references, and article information   
View Article: PDF

[20] K. Y. Choong, D. E. Daykin and C. R. Rathbone. Rational approximations to $\pi $ . Math. Comp. 25 (1971) 387-392. MR 0300981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1